Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Neuropathy Feet

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Neuropathy in the Feet

Please help. Is it possible that pain from neuropathy in the feet is so bad that it can lead a person to use crutches for a short period because it's too painful to walk? Your answer to my question is much appreciated. Thank you! P.S.Your...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Absolutely. Pain from neuropathy can be terrible for some patients-it is a symptom which needs to be taken very seriously. Could result from HIV infection, side effect of medications, or other medical conditions (diabetes, vitamin deficiencies,... Read more »

Neuropathy in my feet

Hello For many years I have had some significant neuropathy in my feet. My Doc and I have tried to... Read more »

Neuropathy in my feet

HelloFor many years I have had some significant neuropathy in my feet. My Doc and I have tried to... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Tips for PHAs With Peripheral Neuropathy

"Over the past six months I've noticed a burning feeling in my feet. It's not too bad, but it is constant. I'm worried about it. Should I mention it to my doctor? Do you have any tips on how to handle it?" -- J.M., Yellowknife, NWT Christopher... Read more »
Canadian AIDS Treatment Information Exchange

Peripheral Neuropathy

Peripheral Neuropathy (peripheral = furthest away; neuro = nerve; pathy = damage) Peripheral neuropathy (PN) -- nerve damage that causes numbness, burning, tingling and sometimes severe pain in the toes, feet and legs, and sometimes in the... Read more »
Being Alive

Manage Peripheral Neuropathy

I was recently diagnosed with peripheral neuropathy. I still have feeling in my fingers, but I've lost most of the feeling in my toes. Do you have any advice on ways I can manage this condition through exercise or supplementation? Peripheral... Read more »
HIV i-Base

High Prevalence of Peripheral Neuropathy in Children Taking d4T in Rural South Africa

Peripheral neuropathy is a well-known side effect of older nucleosides, particularly d4T, which is still used widely in poor settings. Although it clearly occurs, this phenomenon is less well characterised in children and it is difficult to... Read more »
Connect With Others

Neuropathy and Amitriptyline

Posted by ScotCharles, 1 Reply
I have developed painful neuropathy in my feet, hands and lower legs caused by a combination of some meds I take, long term HIV infection, and just plain ageing. The doctors are treating me with amitriptyline, which makes me feel shaky all day. ... Read more »

Neuropathy

Posted by Anonymous
I had very painful neuropathy in my legs and my feet burned like I was walking on hot coals. I stopped taking the D4T and I read about a natural amino acid called Acetyl-L Carnitine (1,000mg per day) and to my surprise it worked right away. I... Read more »

Neuropathy

Posted by Anonymous, 2 Replies
Anyone out there suffering from neuropathy in the legs & feet? Give me some solutions as to what helps?
Thanks a million.

Read more »

chili pepper good for neuropathy

Posted by Anonymous
I read that peppers are good for neuropathy, are there any other things that help with it, it is bad in my heels of my feet and legs. Read more »